# SDR ASAA0853022

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,465 hours, 1,051 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6337
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 3,465 hours, 1,051 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX BATTERY SHOWS A 2 AMP CHARGE AND HAS NOT DECREASED TO ZERO.  DC VOLTS SHOWS 27 CKD AUX BATT AND AUX BATT CHGR REF 24 31 31, OPS CKS OK WITHIN.
